Show simple item record

A note on matrices with maximal growth factor for Neville elimination

dc.contributor.authorAlonso Velázquez, Pedro 
dc.contributor.authorDelgado Gracia, Jorge 
dc.contributor.authorGallego Amez, Rafael 
dc.contributor.authorPeña, Juan Manuel
dc.date.accessioned2013-01-30T09:58:26Z
dc.date.available2013-01-30T09:58:26Z
dc.date.issued2012
dc.identifier.citationJournal of Computational and Applied Mathematics, 236(12), p. 2971–2974, (2012); doi:10.1016/j.cam.2011.07.007spa
dc.identifier.issn0377-0427
dc.identifier.urihttp://hdl.handle.net/10651/6452
dc.language.isoeng
dc.relation.ispartofJournal of Computational and Applied Mathematicsspa
dc.sourceSCOPUSspa
dc.titleA note on matrices with maximal growth factor for Neville eliminationeng
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20110990spa
dc.identifier.doi10.1016/j.cam.2011.07.007
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.cam.2011.07.007spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record